Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Deforming P.L. homeomorphisms on a convex 2-disk


Author: Chung-Wu Ho
Journal: Bull. Amer. Math. Soc. 81 (1975), 726-728
MSC (1970): Primary 57C99; Secondary 57C25, 57C35
DOI: https://doi.org/10.1090/S0002-9904-1975-13840-7
MathSciNet review: 0375334
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. W. Alexander, On the deformation of an n-cell, Proc. Nat. Acad. Sci. U.S.A. 9 (1923), 406-407.
  • 2. C. W. Ho, On certain homotopy properties of some spaces of linear and piecewise linear homeomorphisms. I, Trans. Amer. Math. Soc. 181 (1973), 213—233. MR 48 #1252.
  • 3. C. W. Ho, On certain homotopy properties of some spaces of linear and piecewise linear homeomorphisms. II, Trans. Amer. Math. Soc. 181 (1973), 235—243. MR 48 #1252.
  • 4. Chung Wu Ho, Deforming p. l. homeomorphisms on a convex polygonal 2-disk, Pacific J. Math. 55 (1974), 427–439. MR 0377908
  • 5. H. Tietze, Über stetige Abbildungen einer Quadrätflache auf sich selbst, Rend. Circ. Mat. Palermo 38 (1914), 247-304.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57C99, 57C25, 57C35

Retrieve articles in all journals with MSC (1970): 57C99, 57C25, 57C35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13840-7